# SDR SWAA2022040716759

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,531 hours, 29,804 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Attach Plate
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT OF PYLON; UPPER T/E PANEL UPPER SEAL ATTACH PLATE CRACKED. / REMOVED AND REPLACED SEAL ATTACH PLATE AND SEAL RETAINER PER SRM 51-40-02
